Thyroid Disorders Community
Lowering Synthroid Dosage... What are the side effects?
About This Community:

This patient support community is for discussions relating to thyroid issues, goiter, Graves disease, Hashimoto's Thyroiditis, Human Growth Hormone (HGH), hyperthyroid, hypothyroid, metabolism, parathyroid, pituitary gland, thyroiditis, and thyroid Stimulating Hormone (TSH).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Lowering Synthroid Dosage... What are the side effects?

So I have been on the same dosage, 75mg, for almost 8 years now and I have not had any complications until now. I am 22 years old and I have a resting heart rate of 120+ bpm. I was admitted to 2 different hospitals and saw my regular doctor and no one could find anything wrong except for the fact that my heart rate was up. It wasn't until I went to see the cardiologist that it was discovered that my TSH levels are low. They are now in the process of lowering my sythroid dosage to 25 mg and the only side effect that they are telling me of is that I will have a lack of energy for a while and then it will all level out after that. I guess my question is that are there other side effects that I should be aware of? Any advice would be greatly appreciated!

~Samantha
Related Discussions
3 Comments Post a Comment
Blank
314892_tn?1264627503
What is your TSH before lowering the dose?

I would imagine, if you go hypo again, you may have the type of symptoms you had before treatment.

Then again, you may feel well at 25 mcg.

Make sure to get your TSH and free t4 tested after 6 weeks at the new dose to determine if it is the proper dose.
Blank
168348_tn?1379360675
Isn't it unbelievable that one bloodtest would have found the heart palp problems long before your current doctor .. so frustrating!

I agree with above poster; you won't know until you get there .... let us know and post away with any add'l ?'s!

Welcome to the board~

C~
Blank
Avatar_n_tn
I was hypothyroid three years ago with tsh of 16, then last month low tsh which made me hyperactive. i was taking 112mcg of Levothyroxin (levothyroxine), for the past week synthroid 100 mcg to get balanced. I am so tired that I look like a drunk stumbling around and at work I feel my head falling onto my chest. Please tell me this will go away. Rreally soon.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Thyroid Answerers
168348_tn?1379360675
Blank
ChitChatNine
Avatar_m_tn
Blank
gimel
MI
649848_tn?1357751184
Blank
Barb135
FL
Avatar_f_tn
Blank
goolarra
Sisters, OR
657231_tn?1390151580
Blank
rumpled
Northern, NJ
1204245_tn?1356904325
Blank
898_1
Long Beach